Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/12022

Title: Characterizations of the generalized Wu- and Kosmulski-indices in Lotkaian systems
Authors: EGGHE, Leo
Issue Date: 2011
Citation: JOURNAL OF INFORMETRICS, 5 (3). p. 439-445
Abstract: We define the generalized Wu- and Kosmulski-indices, allowing for general parameters of multiplication or exponentiation. We then present formulae for these generalized indices in a Lotkaian framework. Next we characterise these indices in terms of their dependence on the quotient of the average number of items per source in the m-core divided by the overall average ( m is any generalized Wu- or Kosmulski-index). As a consequence of these results we show that the fraction of used items (used in the definition of m) in the m-core is independent of the parameter and equals one divided by the overall average. (C) 2011 Elsevier Ltd. All rights reserved.
Notes: [Egghe, L.] Univ Hasselt UHasselt, B-3590 Diepenbeek, Belgium. [Egghe, L.] Univ Antwerpen UA, B-2000 Antwerp, Belgium. leo.egghe@uhasselt.be
URI: http://hdl.handle.net/1942/12022
DOI: 10.1016/j.joi.2011.03.006
ISI #: 000291032500012
ISSN: 1751-1577
Category: A1
Type: Journal Contribution
Validation: ecoom, 2012
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
published version119.44 kBAdobe PDF
N/A346.04 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.